# SDR SWAA2014061729124

- Difficulty date: April 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- Aircraft time: 64,395 hours, 52,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 311A10088
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 5764L CRACKED.  REPAIRED PANEL IAW EA.
